# SDR 97UAL900774

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Engine: Pwa PW4084
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 15000 FT, RIGHT ENGINE INDICATED ONE QUART OF OIL.  ENGINE TEMPERATURE AND PRESSURE CONTINUED TO FLUCTUATE.  AIRCRAFT RETURNED TO LAX.
